# SDR UPS08B53763

- Difficulty date: October 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT ABOVE FWD ENTRY DOOR ON MAIN DECK INOP (CEILING LIGHTS).  RELAMPED WITH A SERVICEABLE LAMP IAW BOEING 747-400 AMM 33-51-07-2.  OPS CHECK NORMAL.
